| Model Number |
VTICM5 12.1 (-8.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced over/under correction and lens rotation.The lens was repositioned but this did not resolve the issue.The lens was exchanged for a different power lens and the problem resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- lens rotation.H6 - investigation type 4110: lens work order search - one similar complaint event(s) within associated lots was found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned dry in microcentrifuge tube.Visual inspection found haptic bent and residue on lens surface.Dimensional inspection found the lens to be within specification.Claim#: (b)(4).